# SDR ASAA2020011431850

- Difficulty date: January 11, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 50,093 hours, 14,901 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7603 · Power Lever
- Part: Resolver
- Part number: CU09644003
- Part serial: 4526
- Condition: Worn
- Location: Thrust Lever
- Part time: 49,265 hours, 14,544 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 THRUST LEVER HAS EXCESSIVE PLAY. GROUNDED - YES. REPLACED NR 2 THRUST LEVER ANGLE RESOLVER ASSY REF AMM 76--11-05 PB 401. COMPLETED NR 2 THRUST LEVER ANGLE RESOLVER ADJUSTMENT REF AMM 76-11-05-820-801 THRU STEP 2.F. NR 2 ENG THRUST LEVER FREE PLAY ELIMINATED. PERFORMED LANDING WARNING SYS TEST AMM 31-51-00-730-802. OPS NORMAL. GROUND CONFIRMATION CK OPS NORMAL.
